# SDR NACA2021092200001

- Difficulty date: September 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,585 hours, 18,463 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734220
- Part serial: 95A0162
- Condition: Unknown
- Part time: 806 hours, 359 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: APU INOP. CORRECTIVE ACTION: REMOVED AND REPLACED ECU IAW AMM 49-61-05 OPS CHECK OK, ETOPS GROUND VERIFICATION GOOD.
